# SDR CALA2025060905381

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, EMERGENCY LIGHTS BETWEEN SEAT ROW 3LH AND FWD CABIN AFT CLOSET ARE INOP.  CW HARNESS SEAT TO SEAT WAS REPLACED IAW B757-200 SWPM 20-10-11 AND SWPM 20-61-28. OP CHECK WILL BE PERFORMED ON JOB CARD 53-3350-1 -0007 (IDT).
